| Model Number |
VSPO-550 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A maxillofacial surgical procedure utilizing vsp systems products was canceled due to a reported surgical splint fit concern after incisions were made, preventing the surgeon from proceeding with osteotomies.Digital reviews were unable to replicate the reported fit issue.